# SDR FDEA201402120310

- Difficulty date: February 12, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 68,332 hours, 13,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70602
- Condition: Corroded
- Location: Bs 2154
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR APPROXIMATELY BS 2154 RT FOUND SURFACE CORROSION BETWEEN LONGERONS 33 & 35 RT.  DAMAGED AREA REPAIRED IAW SRM 53-70-01 REPAIR 3 FIGURE 201 REVISION 53.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 120.
